# SDR ASAA2016071117339

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 16,475 hours, 4,802 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT 1 & SAT 2 , WE COULD NOT HEAR ANY TRANSMISSIONS FROM DISPATCH, BUT DISPATCH SAID THEY COULD HEAR ALL 4 OF OUR CALLS.  ACFT GROUNDED. UNABLE TO DUPLICATE, OPS CHECK GOOD.
